# SDR ASAA2019052129448

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 46,957 hours, 14,171 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAILED IN CRUISE. GROUNDED - YES. RELEASED PER MEL 34-36J RIGHT HAND FMC IS INOP. PERFORMED FIM 34-61 TASK 836, FMC DOES NOT OPERATE. NO FAULT FOUND. CHECKED GOOD. OPS NORMAL. CLERED MEL 34-36J.
